# SDR QXEA2015043000226

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 15,353 hours, 16,568 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING THE GEAR DOWN, THE RED NOSE UNSAFE LIGHT REMAINED ILLUMINATED FOR APPROXIMATELY 45 SEC TO 1 MIN BEFORE EXTENDING WITH FORCE.  THE NOSE DOOR, AMBER LIGHT EXTINGUISHED APPROXIMATELY 30 SEC AFTER NOSE GEAR EXTENDED.  LANDING UNEVENTFUL.  INTERRROGATED PSEU AND FOUND 2 CURRENT FAULTS RGDRCL AND LGDRCL BOTH UNREASONABLE FAR.  FERRIED FOR REPAIRS. VERIFIED PHYSICAL GAPS OF RGDRCL AND LGRDRCL WERE WITHIN LIMITS IAW AMM 32-61-06-830-801. VERIFIED INDUCTANCE VALUES OF RGDRCL AND LGDRCL WERE WITHIN LIMITS IAW AMM TASK 32-61-00-280-801. VERIFIED NO PRESENT FAULTS IN PSEU. NO OTHER DEFECTS NOTED.
